# SDR SWAA2025102822295

- Difficulty date: October 7, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 70,393 hours, 42,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CORRUGATED PLATE TRAILING EDGE IRSS 215 AT LT WING.  REPLACED THE CORRUGATED PLATE IAW SRM 51-10-02-0G-0, PARAGRAPH 9, DRAWING 115A2001, SHEET 30, REV A, & SRM 51-40-02-0G-0. MEASUREMENT OF CRACK: REMOVED: L: 0.519 INCH.
